# SDR ASOA2014103011584

- Difficulty date: October 12, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WING PLANK ACCESS HOLE LAND AT FUEL PANEL 510AB CORRODED /PITTED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  RECEIVED AND COMPLIED WITH GREO 601R-57-21-030.  COMPLIED WITH REO 601R-57-21-030, REV C, DATED FEB 5, 2014.
